# SDR UPS98525954

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Carco Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, AFTER REMOVING NR 1 PIT BULKHEAD WALL AND FLOOR ANGLE, FOUND FLOOR SUPPORT BEAM CRACKED.  REPAIRED FLOOR SUPPORT BEAM IAW SRM 51-70-11.
